# SDR SWAA991125

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - NR 1 ENG 'A' HYD SYSTEM LOW PRESS LIGHT ILLUMINATED DURING CLIMB-OUT.  ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 ENG HYD PUMP AND FILTERS.
